Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 571361, 6 pages
http://dx.doi.org/10.1155/2013/571361
Research Article

The Oracle Inequalities on Simultaneous Lasso and Dantzig Selector in High-Dimensional Nonparametric Regression

College of Mathematics and Information Sciences, North China University of Water Resources and Electric Power, Zhengzhou 450011, China

Received 11 March 2013; Accepted 15 May 2013

Academic Editor: Gianluca Ranzi

Copyright © 2013 Shiqing Wang and Limin Su. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Limin Su, and Shiqing Wang, “Recovery of High-Dimensional Sparse Signals via l(1)-Minimization,” Journal Of Applied Mathematics, 2013. View at Publisher · View at Google Scholar
  • Shiqing Wang, Yan Shi, and Limin Su, “Weaker Regularity Conditions and Sparse Recovery in High-Dimensional Regression,” Journal of Applied Mathematics, vol. 2014, pp. 1–7, 2014. View at Publisher · View at Google Scholar